# SDR FDEA202502250276

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,859 hours, 18,677 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR FUSELAGE CUTOUT FORWARD LOWER AREA FOUND EXISTING REPAIR   CHAFE AT STATION 889. EXISTING CHAFFED REPAIR DOUBLERS AT FORWARD CARGO DOOR FUSELAGE CUTOUT   FORWARD LOWER AREA AT STATION 889 REMOVED AS PER MD-11 SRM 51-33-01-0G. REPAIR   CARRIED OUT AS PER MD-11 SRM 53-00-15-2R FIGURE 202 REPAIR 8. INITIAL INSPECTION TO BE   CARRIED OUT AT INITIAL 4000 FLIGHT CYCLES AND REPETITIVE INSPECTIONS AT EVERY 4000   FLIGHT CYCLES AS PER MD-11 SRM 53-00-15-2R TABLE 201/FIGURE 202/REPAIR 8 REQUIREMENTS.   METHOD BY VISUAL EXTERNAL INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
